# SDR R61A2019100592681

- Difficulty date: September 26, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 11,206 hours, 7,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086107001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON GUSSET PLATE AT FR 89 AND RBL 11. REPLACED GUSSET PLATE IAW SRM 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
